... being ringing in my ears that is driving me mad does anyone know of anything that will help with this it has been 3 months since I took the medication. Thanks
I realize you might have already completed your travels. Ringing in the ears is a serious side effect of Lariam and it is recommended that you see a doctor if you have this side effect.
I hope this ringing has resolved... if not please see your doctor.
- Lariam Information for Consumers
- Lariam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lariam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 1 answer
Malaria Prevention - we are travelling to India and Asia . We need to take antimalria pills or what?
Posted 11 Sep 2009 • 2 answers
Posted 12 Sep 2013 • 1 answer
Posted 25 Nov 2013 • 1 answer
Posted 10 Mar 2014 • 2 answers